I hope this thread isn't dead! Okay here my story and maybe someone can help me.
I started Depo Provera in July 2012. My reason wasn't for birth control it was due to heavy periods that last 1-2weeks. This was my normal flow. Just tired of it! Anyways, I got the shot and continued to bleed. In Sept my doc started me on Estradomil to help stop the bleeding. After 3 weeks it wasn't stopping. In Oct I was put on Seasonique birth control. I continued to bleed. Now the past three weeks my flow has been horrible its full blown cramps, nausea and bloating. On Wed I had an ultrasound and the tech said it all looked normal! So I am here still bleeding since July and no one knows why! So far I am not anemic but that's due to the iron vitamins. Anyone have any advice or tips to help me!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.